# SDR HNAA2011122700440

- Difficulty date: December 27, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 58,727 hours, 65,055 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 8210161
- Part serial: 246431
- Condition: Failed
- Location: Engine Oil
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL PRESSURE FLUX IN FLIGHT.  INDICATED IN YELLOW ON FINAL FOR LANDING. SHUTDOWN ENGINE WHEN OIL PRESSURE DROPPED BELOW YELLOW ON ROLL OUT.  R & R PROP GOV AND PUMP IAW MM 72-01-50.  OPS AND LEAKED CHECKED GOOD.
